# SDR CA190611011

- Difficulty date: June 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 4990 · APU Oil System
- Part: Regulator
- Part number: 1603662
- Condition: Faulted
- Location: Apu Oil Cooler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) APU OIL TEMP CAUTION MESSAGE IN FLIGHT. QRH DIRECTED TO LAND AT NEAREST SUITABLE AIRPORT IF UNABLE TO SHUTOFF APU. DIVERTED. APU NEVER SHUT DOWN AS EXPECTED WITH OIL TEMP CAUTION, REQUIRED MANUAL SHUTDOWN AT GATE.   CORRECTIVE ACTION: REMOVED AND REPLACED APU OIL COOLER. (TC# 20190611011)
